# SDR IPXA2025030751420

- Difficulty date: March 4, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 41,941 hours, 21,124 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L FWD ENT DOOR EICAS AFTER BLOCK OUT.  RERFORMED ADJUSTMENT AND TEST OF FWD ENTRY DOOR SWITCH PER AMM 52-71-00-825-223. OPS CHECK GOOD. THIS CLEARS DEFERRAL. PLACARD REMOVED.
